Re: Concerta Influencing Mood?
What you're experiencing is what I generally call euphoria. My reason for calling it euphoria is this: anytime you start a stimulant treatment, you will have a period where you receive a general sense of well-being, along with a strong sense of motivation. I find that this effect is often interpreted as the way the med is supposed to work, when indeed it is temporary. In a lot of cases, this euphoria is matched by an opposite reaction when the meds wear off; listlessness and depression, especially when taking Adderall.
Unless the high/low cycle is overly pronounced, this doesn't mean that your dose is too high, but be warned that it will likely not continue. In a week or two, your body and brain will adjust to the increased level of neurotransmitters, and the mood alteration will subside. What you should be left with, when this happens, is a generally better ability to focus, and a better ability to follow through on tasks that you begin.
The loss of euphoric effect does not mean the meds have stopped working, so don't panic if it disappears. Take the time to judge the meds on your abilities to concentrate and follow through.